# SDR AUS20020618

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Condition: Faulty
- Location: Engine Egt/Tit I
- Component: Engine Egt/Tit I, Ge, CFM563C
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE EGT GAUGE FAULTY. FAULT LIGHT ON FIRE PANELILLUMINATED.
